# SDR P5CA2017020900059

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,819 hours, 2,429 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITOR 1 STATUS MESSAGE.   REMOVED AND REPLACED IGNITER PLUG IAW AMM 74-21-02.  PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00.  OPS CHECKED NORMAL.
